I started taking suboxone about 2 years ago but i did not have a prescription for them, i was buying them on the street which forced me to start off at only 2 mg per day (quarter pill). I continued this dose until about 3 months ago when i broke down and started to take double the amout stressing about personal problems. Towards the end i dropped back down to 2mg for about 2 weeks. Anyway, since i started off with and continued such a low dose, will my length of w/d's be shorter or will it still be the same? I am 4 days clean my w/d's started almost immediatly(12 hours after last dose) i don't feel too great, nowhere near opiate w/d's but still very annoying. Also i am very thin due to my drug use and the subs pretty much killed my appetite if that makes a difference. Any help would be greatly appreciated.
I am also doing everything i possibly can to speed up the process. Iv been taking a cocktail of vitamin C, Vitamin D, a multivitamin, & fish oil twice a day. I have forced myself to exersise too as lousy as I feel. I eat nothing but healthy foods, veggies ect..do any of these things make a major difference as well?
Im feeling a little better. Had the energy to go to a non-user friends superbowl party last night and got my first nights sleep. I figured my body finally crashed after 1 week of 2 hrs sleep per night. Today i found some errands to run to keep myself busy and it really helped alot! I even stripped some xtra layers that ive been wearing to help with the chills and it didnt bother me at all. Keeping your mind busy is key. Doing that and not dwelling on the feelings and it gets much easier! Its all in the insite and attitude of the beholder.
It is all about keeping busy. I am also trying to come off suboxone. I'm down to about 1 mg a day. But I also start w/D's quickly. And just feel blah. But if I force myself to put the music on and stay busy, I usually can fight thru the worst of it. I hope you are doing well!
Wow jmantz u must have some serious willpower tapering down that low. I found that hard to do because I would still withdrawal when I took 1mg so I figured if im gonna hurt, I might as well just stop and get a head start. Its like a roller coaster with ups & downs but I find myself feeling much better during week 2 than I did last week. Other than comparing day by day, i found comparing week by week is more settling so you are not letting yourself down thinking its over when its not.
Good for you, you have a good motive. That's what will get u thru it, think about the gift to yourself and your baby. Its almost like a chance at a new life for you... and btw is it just me or are our names almost exactly the same lol
Oh and I just read your second comment, about working out eating right and taking vitamins, and yes, all of these things help. Its all about endorphins and dopamin levels (excuse the spelling). Any working out gives your body a natural high, decreasing cravings. Any addiction use shuts down the brains ability to use vitamins properly, now clean your body needs the vitamins you take and consume in food to also help deter cravings. So keep this up, it is exactly what your body needs.
I've also found that fresh air and doing things I love also help with mental stability.instant gratification that I'm doing the right thing, ya know.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.